I'm being taken off of klonopin , im down to .25 mgs and having trouble sleeping. Can I take the recommend dose of simply sleep? I believe it is 2 pills for a total of 50mgs..I really don't want to take trazodone, leaves me with a bad hangover feeling.
I'm taking myself off of clonazepam too and I've been researching what a good substitute would be to help me transition. I read that Lyrica is a good substitute, and is used in benzo withdraw clinics. So is gabapentin. If you research about those medications it may be helpful. If simply sleep is over the counter (I've never heard of it) it should be just fine to take. I always call my local pharmacist and they are really helpful about telling me what I can and cannot take with what I'm already taking. I take clonazepam during the day, and zolpidem for sleep. Sometimes when I wake up in the middle of the night and cannot go back to sleep I take one tylenol PM and it helps me fall back to sleep. The pharmacist says that's OK, and I've never had a problem with it. I would say give your pharmacy a call if you're worried about it just to be safe.
I'm taking 1.50mg Clonazipan at bed time for sleep and anxiety and Gabapentine 100mg Capsuls in the evening. Since last 6 nights I was not able sleep may be due stress, anger, anxiety and Dipression with all nagative racing thoughts. Due no sleeps for last six nights my mind was freaking and I got completly unrelaxed and restless day and night. Last night at middle of the night I took two 650 mg Tylenol tablets due sevre headatch, then I got sleep for about 4 hrs and felt little better after so many sleepless nights. I wounded if I get any serious side effects or problems by taking 1300 mg Tylenol?
I'm facing sleepless ness regularly, so what should I do?
I feel Clonazipan not working after four years and wants to wean off. How to do it , should I reduce 0.125mg every ist or 2nd week? What about my sleep then? Can I take Tylenol daily with Clonazipan at bedtime to sleep?? My Dr. Seems irrelevant to this problem as my sickness became treatment resistant and he seems to be tired??? Please advice n help me if possible. My stress and anger increased since I started taking Gabapentine 100 mg last month. However, my anxiety and Dipression due some family problems also not letting me relax. I'm completly bed ridden and isolated hopeless, helpless, worthless, supportless, sleepless and extrely sad. Therepies including ECT did not helped.
Appreciate some professional guidence, reply and help as I'm with very limited resources in hand too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 20 Nov 2009 • 1 answer
Posted 13 Jul 2012 • 2 answers
Posted 6 Jan 2017 • 1 answer
Posted 22 Jul 2017 • 1 answer